# SDR UPS06M47088

- Difficulty date: February 14, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT HAND WING FIXED LEADING EDGE SUPPORT RIB CRACKED STATION XOS431 C-CHECK FINDING. BOEING NO TECHNICAL OBJECTION (NTO) FOR 6 NON-REVENUE FLIGHTS REQUIRES PERMANENT REPAIR TO REVENUE FLT.  LEFT NR 6 SLAT TRACK REMOVED PER AMM27-80-32 REV 50.  LEFT WING SLAT TRACK NR 6 OUTBOARD RIB AREA QTY 4EA TUBINGS OUT FOR ACCESS PER AMM 20-10-01 REV 50.  NEW RIB HOLES TRANSFERRED PER SRM 51-31-01 VOL 2 & PROTECTED PER SRM 51-21-01 VOL 2 & EN1220-06.  TRUSS ROD & SUPPORT FITTING AT LT SLAT RIB 6 ARE REINSTALLED PER AMM20-50-02 REV 55.
